IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2008 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1297

Title: Existence Results for Fractional Functional Differential Inclusions with Infinite Delay and Applications to Control Theory
Authors: Benchohra, M.
Henderson, J.
Ntouyas, S. K.
Ouahab, A.
Keywords: Functional Differential Inclusions
Infinite Delay
Fractional Derivative
Fractional Integral
Existence
Fixed Point
Control Theory
26A33
34A60
34K40
93B05
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 11, No 1, (2008), 35p-56p
Abstract: In this paper we investigate the existence of solutions for fractional functional differential inclusions with infinite delay. In the last section we present an application of our main results in control theory.
Description: Mathematics Subject Classification: 26A33, 34A60, 34K40, 93B05
URI: http://hdl.handle.net/10525/1297
ISSN: 1311-0454
Appears in Collections:2008

Files in This Item:

File Description SizeFormat
fcaa-vol11-num1-2008-35p-56p.pdf221.96 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback